# SDR ABXR2012043000046

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 73,024 hours, 22,479 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T7042
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING BACKUP FITTING BETWEEN RIBS 8 7 9 GOUGED WS 394. REPAIRED IAW REA B651-59769-MR.
